dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Ian M. Wanless (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


34Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLDarryn E. Bryant, Nicholas J. Cavenagh, Barbara M. Maenhaut, Kyle Pula, Ian M. Wanless: Nonextendible Latin Cuboids. SIAM J. Discrete Math. 26(1): 239-249 (2012)
26Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLDarryn E. Bryant, Judith Egan, Barbara M. Maenhaut, Ian M. Wanless: Indivisible plexes in latin squares. Des. Codes Cryptography 52(1): 93-105 (2009)
25Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLDarryn E. Bryant, Melinda Buchanan, Ian M. Wanless: The spectrum for quasigroups with cyclic automorphisms and additional symmetries. Discrete Mathematics 309(4): 821-833 (2009)
17Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLDarryn E. Bryant, Barbara M. Maenhaut, Ian M. Wanless: New families of atomic Latin squares and perfect 1-factorisations. J. Comb. Theory, Ser. A 113(4): 608-624 (2006)
10Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLDarryn E. Bryant, Barbara M. Maenhaut, Ian M. Wanless: A Family of Perfect Factorisations of Complete Bipartite Graphs. J. Comb. Theory, Ser. A 98(2): 328-342 (2002)

Selection of 5 from 34 records - Ian M. Wanless has 18 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page